# SDR DALA2023080206270

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,470 hours, 44,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: RESECURED 2L DOOR GIRT BAR PER B757 AMM 52-11 2L DOOR ARMED NORMALLY OPS TEST OK. (4905432)
